# SDR DALA2024061106027

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 27,431 hours, 2,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW NOTED DAMAGE FWD OF L2 DOOR. COMPLIED ERA 618530-14 REV. ORIG SECTION 1 TIME LIMITED REPAIR ON N/R 2. PERMANENT REPAIR IS TO BE ACCOMPLISHED IN 200 FLIGHT CYCLES. (LP# 5875264)
